# SDR AU001170

- Difficulty date: December 8, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Key
- Part number: MS139973
- Condition: Disintegrated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER EXHAUST VALVE SPRING LOCKING KEYS SHATTERED BUT WERE STILL HOLDING THE SPRINGS IN PLACE. CAP PNO MS13998-3 ALSO HADSEVERAL CHIPS MISSING. THE VALVE SEAT WAS DAMAGED BEYOND LIMITS.FOUND DURING INSPECTION IAW LYCOMING SB 388B. NO EVIDENCE OFMETAL IN THE OIL FILTERS.
